BibTeX record journals/josis/Dube17

download as .bib file

@article{DBLP:journals/josis/Dube17,
  author    = {Matthew P. Dube},
  title     = {Topological augmentation: {A} step forward for qualitative partition
               reasoning},
  journal   = {J. Spatial Inf. Sci.},
  volume    = {14},
  number    = {1},
  pages     = {1--29},
  year      = {2017},
  url       = {https://doi.org/10.5311/JOSIS.2017.14.288},
  doi       = {10.5311/JOSIS.2017.14.288},
  timestamp = {Thu, 24 Sep 2020 13:02:09 +0200},
  biburl    = {https://dblp.org/rec/journals/josis/Dube17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics